# SDR DALA2022012600531

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 52,326 hours, 27,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3140 - ATB - DUE TO EMERGENCY LIGHTS FLASHING ON AND OFF AT CRUISE. CORRECTIVE ACTION: REPLACED FLIGHT DECK EMERGENCY LIGHTS CONTROL SWITCH 4WL PER A319 ESPM 20-46. (8361326)
